Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 74, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jun 21, 2016, 3:25 PM EDT for 6 counties in Kentucky. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2016, 3:25 PM EDT (19:25 UTC)
- Expired
- Jun 21, 2016, 4:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Breathitt County, KY, Estill County, KY, Lee County, KY, Owsley County, KY, Powell County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 40 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 2:01 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1059 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 921 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 0.9
The text
As transmitted.
510
WUUS53 KJKL 211925
SVRJKL
KYC025-065-129-189-197-237-212000-
/O.NEW.KJKL.SV.W.0074.160621T1925Z-160621T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
325 PM EDT TUE JUN 21 2016
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN WOLFE COUNTY IN SOUTHEASTERN KENTUCKY...
OWSLEY COUNTY IN SOUTHEASTERN KENTUCKY...
NORTHWESTERN BREATHITT COUNTY IN SOUTHEASTERN KENTUCKY...
LEE COUNTY IN SOUTHEASTERN KENTUCKY...
SOUTHEASTERN POWELL COUNTY IN EAST CENTRAL KENTUCKY...
SOUTHEASTERN ESTILL COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 400 PM EDT
* AT 324 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CRYSTAL...OR
8 MILES EAST OF IRVINE...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JACKSON...BEATTYVILLE...BOONEVILLE...FINCASTLE...SEWELL...LANE...
WILLOW SHOALS...CRESSMONT...VADA...LEROSE...IDA MAY...ST. HELENS...
ZACHARIAH...VANCLEVE...AIREDALE...OAKDALE...GOBBARD...LEIGHTON...
LUCKY FORK AND LEVI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3753 8389 3757 8394 3758 8396 3778 8376
3763 8330 3731 8360
TIME...MOT...LOC 1924Z 311DEG 34KT 3766 8383
HAIL...0.75IN
WIND...60MPH
$$
RAY2 follow-up statements
669
WWUS53 KJKL 211947
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
347 PM EDT TUE JUN 21 2016
KYC197-211956-
/O.CAN.KJKL.SV.W.0074.000000T0000Z-160621T2000Z/
POWELL KY-
347 PM EDT TUE JUN 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POWELL COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTHEASTERN AND EAST CENTRAL KENTUCKY.
LAT...LON 3753 8389 3757 8394 3758 8396 3772 8382
3763 8330 3731 8360
TIME...MOT...LOC 1946Z 307DEG 28KT 3759 8377
$$
KYC025-065-129-189-237-212000-
/O.CON.KJKL.SV.W.0074.000000T0000Z-160621T2000Z/
WOLFE KY-OWSLEY KY-BREATHITT KY-LEE KY-ESTILL KY-
347 PM EDT TUE JUN 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHWESTERN WOLFE...OWSLEY...NORTHWESTERN BREATHITT...LEE AND
SOUTHEASTERN ESTILL COUNTIES...
AT 346 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BELLE POINT...
OR NEAR BEATTYVILLE...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
JACKSON...BEATTYVILLE...BOONEVILLE...FINCASTLE...SEWELL...
WILLOW SHOALS...CRESSMONT...VADA...LEROSE...IDA MAY...BANFORD...
ST. HELENS...PATSEY...FIXER...VANCLEVE...DRIP ROCK...AIREDALE...
YEADON...OAKDALE AND GOBBARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3753 8389 3757 8394 3758 8396 3772 8382
3763 8330 3731 8360
TIME...MOT...LOC 1946Z 307DEG 28KT 3759 8377
HAIL...0.75IN
WIND...60MPH
$$
GEOGERIAN060
WWUS53 KJKL 212003
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
403 PM EDT TUE JUN 21 2016
KYC025-065-129-189-237-212012-
/O.EXP.KJKL.SV.W.0074.000000T0000Z-160621T2000Z/
WOLFE KY-OWSLEY KY-BREATHITT KY-LEE KY-ESTILL KY-
403 PM EDT TUE JUN 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WOLFE...OWSLEY...
NORTHWESTERN BREATHITT...LEE AND SOUTHEASTERN ESTILL COUNTIES HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTHEASTERN AND EAST CENTRAL KENTUCKY.
LAT...LON 3753 8389 3757 8394 3758 8396 3772 8382
3763 8330 3731 8360
TIME...MOT...LOC 2001Z 311DEG 34KT 3759 8377
$$
GEOGERIANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:13 PM EDT, 12 minutes earlier.
Area forecast discussion, Jun 21, 3:13 PM EDT, 12 minutes before
Area Forecast Discussion National Weather Service Jackson KY 313 PM EDT TUE JUN 21 2016 .SHORT TERM...(This evening through Wednesday night) Issued at 313 PM EDT TUE JUN 21 2016 The short term discussion will be issued shortly. .LONG TERM...(Thursday through Tuesday) Issued at 313 PM EDT TUE JUN 21 2016 The long term period will be dominated by a southern US ridge and shortwave impulses embedded within the northern stream flow. At the start of the period, the southern ridge will hold steady just south of Kentucky as the northern stream begins to amplify. This northern stream amplification will allow for a northern stream impulse to skirt by Kentucky on Friday. The ridge extends its influence north over the region on Saturday and Sunday, though another trough rides east along the US/Canadian border. Ahead of this feature's push toward the Great Lakes, energy will scoot along the northern extent of the ridge to affect Kentucky mainly Monday and Tuesday, with some significant height falls expected. The trough axis approaches East Kentucky Wednesday night into Thursday with additional energy ahead of the trough. At the surface, a trailing cold front extending from a low pressure system over the Great Lakes will pass through the region late Thursday into Friday. Depending on the timing of the frontal passage, strong to severe storms may be possible with this frontal passage. The front is expected to push south of Kentucky by the end of the work week which should allow for a mostly dry weekend across the forecast area. Precipitation chances then increase through the rest of the forecast period as heat and humidity build back in, with convection possible each day. Temperatures will remain warm throughout the period with highs generally in the mid to upper 80s and lows in the upper 60s. The warmest days of the period will be over the weekend where temperatures could surpass the 90 degree mark. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) ISSUED AT 202 PM EDT TUE JUN 21 2016 Main impacts to aviation across eastern Kentucky will be this evening into early tonight as showers and thunderstorms will be moving southeast through the area mainly impacting SYM, JKL, LOZ and SJS with IFR and below impacts. Expect a break in the activity by 00z as the warm front lifts northeast. This will however, also allow additional fog development as some areas clear out from 00z to 08z. By 12z, another round of showers and thunderstorms will be diving southeast through the area ahead of a cold front. This will provide another round of IFR and below conditions by the end of the TAF period. && .JKL Watches/Warnings/Advisories... None. && SHORT TERM...SHALLENBERGER LONG TERM...JVM AVIATION...SHALLENBERGER
Hazardous weather outlook, Jun 21, 2:44 PM EDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 244 PM EDT TUE JUN 21 2016 KYZ044-050>052-058>060-069-088-104-106>120-222145- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-JACKSON- HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT- KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...MCKEE... ANNVILLE...CUMBERLAND...HARLAN...SANDY HOOK...WEST LIBERTY... PAINSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG... WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES... BOONEVILLE...HAZARD...MANCHESTER...HYDEN...JENKINS...WHITESBURG... INEZ...COAL RUN...ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 244 PM EDT TUE JUN 21 2016 ...SEVERE THUNDERSTORM WATCH 279 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS WILL BE PRESENT THROUGH THIS EVENING...SOME STORMS MAY BE SEVERE THROUGH THIS AFTERNOON MAINLY SOUTH OF THE I-64 CORRIDOR. THE MAIN THREATS WITH THESE STORMS WILL BE DAMAGING WINDS...LARGE HAIL...TORRENTIAL RAINFALL...AND FREQUENT CLOUD-TO- GROUND LIGHTNING. SOME LINGERING THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE ON WEDNESDAY AND THURSDAY. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...HAIL...LOCALLY HEAVY RAINFALL...AND FREQUENT CLOUD-TO-GROUND LIGHTNING. THUNDERSTORMS WILL ALSO BE POSSIBLE AT TIMES ON FRIDAY AND AGAIN ON SUNDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF SEVERE WEATHER TODAY THROUGH THURSDAY. FURTHER SPOTTER ACTIVATION MAY BE NEEDED FOR STORMS LATER IN THE WEEK AS WELL. KYZ068-079-080-083>087-222145- ROCKCASTLE-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL- INCLUDING THE CITIES OF...BROADHEAD...MOUNT VERNON...BURNSIDE... SOMERSET...LONDON...MONTICELLO...STEARNS...WHITLEY CITY... CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE 244 PM EDT TUE JUN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS WILL BE PRESENT THROUGH THIS EVENING. THE MAIN THREATS WITH THESE STORMS WILL BE GUSTY WINDS...TORRENTIAL RAINFALL...AND FREQUENT CLOUD-TO-GROUND LIGHTNING. SOME LINGERING THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE ON WEDNESDAY AND THURSDAY. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...HAIL...LOCALLY HEAVY RAINFALL...AND FREQUENT CLOUD-TO-GROUND LIGHTNING. THUNDERSTORMS WILL ALSO BE POSSIBLE AT TIMES ON FRIDAY AND AGAIN ON SUNDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF SEVERE WEATHER ON WEDNESDAY AND THURSDAY. FURTHER SPOTTER ACTIVATION MAY BE NEEDED FOR STORMS LATER IN THE WEEK AS WELL. JMW/SHALLENBERGER
In the hours before
Special weather statement, Jun 21, 2:04 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
204 PM EDT TUE JUN 21 2016
KYZ106-107-109-211830-
MORGAN-JOHNSON-MAGOFFIN-
204 PM EDT TUE JUN 21 2016
...A STRONG THUNDERSTORM WILL AFFECT MORGAN...JOHNSON...MAGOFFIN...
AT 203 PM EDT...A STRONG THUNDERSTORM WAS OVER WEST LIBERTY...MOVING
EAST AT 30 MPH.
WINDS IN EXCESS OF 35 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WEST LIBERTY...SALYERSVILLE...BROWNLOW...GORDON FORD...WILLIAMS...
CISCO...WHITE OAK...CROCKETT...GRAYFOX...ELNA...PERLIE...MIMA...
QUOD...EVER...RELIEF...LENOX...PLUTARCH...LIBERTY ROAD...
POMP AND FLAT FORK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTHEASTERN...SOUTHEASTERN AND EAST CENTRAL KENTUCKY.
&&
LAT...LON 3799 8302 3796 8300 3798 8297 3797 8287
3775 8304 3788 8336 3801 8328
TIME...MOT...LOC 1803Z 281DEG 27KT 3793 8325
RAYSpecial weather statement, Jun 21, 2:16 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
216 PM EDT TUE JUN 21 2016
KYZ050-051-060-211900-
MONTGOMERY-BATH-MENIFEE-
216 PM EDT TUE JUN 21 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT MONTGOMERY...BATH...
MENIFEE COUNTIES THROUGH 3 PM EDT...
AT 215 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR PARIS...OR
16 MILES NORTHWEST OF MOUNT STERLING...MOVING SOUTHEAST AT 40 MPH.
WINDS IN EXCESS OF 35 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...OWINGSVILLE...MARSHALL...JEFFERSONVILLE...CAMARGO...
SHARPSBURG...SALT LICK...LOWER SPENCER...BETHEL...FLAT CREEK...
BOURBON FURNACE...PRESTON...ODESSA...EWINGTON...SIDEVIEW...
WALKERS CROSSING...HOPE...STEPSTONE...PREWITT AND CEDAR GROVES.
THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
105 AND 129.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
EAST CENTRAL KENTUCKY.
&&
LAT...LON 3823 8369 3822 8370 3820 8366 3817 8364
3819 8363 3819 8360 3817 8359 3815 8362
3812 8360 3815 8358 3814 8356 3805 8357
3790 8380 3800 8401 3811 8408 3828 8387
TIME...MOT...LOC 1815Z 300DEG 37KT 3823 8416
RAYSpecial weather statement, Jun 21, 2:34 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
234 PM EDT TUE JUN 21 2016
KYZ050-058-059-211930-
MONTGOMERY-ESTILL-POWELL-
234 PM EDT TUE JUN 21 2016
...A STRONG THUNDERSTORM WILL AFFECT MONTGOMERY...ESTILL AND
POWELL COUNTIES THROUGH 330 PM EDT...
AT 233 PM EDT...A STRONG THUNDERSTORM WAS NEAR WINCHESTER...OR 13
MILES SOUTHEAST OF LEXINGTON...MOVING SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
STANTON...CLAY CITY...PALMER...LEVEE...VAUGHNS MILL...COBHILL...
BOWEN...PITTS...PATSEY...HARGETT...ROGERS CHAPEL...CRESSY...
SPOUT SPRINGS...KNOWLTON...FITCHBURG...PILOT...HAYSTACK...
WILLOW TREE...FURNACE AND KIMBRELL.
THIS INCLUDES BERT T. COMBS MOUNTAIN PARKWAY BETWEEN MILE MARKERS 12
AND 33.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
EAST CENTRAL KENTUCKY.
&&
LAT...LON 3785 8367 3783 8365 3766 8383 3779 8408
3781 8408 3781 8412 3784 8408 3782 8407
3785 8406 3784 8400 3787 8403 3787 8402
3790 8399 3792 8399 3793 8397 3801 8401
TIME...MOT...LOC 1833Z 298DEG 24KT 3797 8423
RAYSpecial weather statement, Jun 21, 3:19 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
319 PM EDT TUE JUN 21 2016
KYZ106-211945-
MORGAN-
319 PM EDT TUE JUN 21 2016
...A STRONG THUNDERSTORM WILL AFFECT MORGAN COUNTY THROUGH 345 PM
EDT...
AT 318 PM EDT...A STRONG THUNDERSTORM WAS OVER KOREA...OR NEAR
FRENCHBURG...MOVING SOUTHEAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WEST LIBERTY...HENRY...LEWIS...GORDON FORD...MAYTOWN...LIZZIELANE...
KELLACEY...STACY FORK...GREEAR...LIBERTY ROAD...MURPHYFORK...
PAYTON...SELLARS...PANAMA...MIZE...EZEL...WELL STATION...MALONE...
COTTLE AND DEHART.
THIS INCLUDES BERT T. COMBS MOUNTAIN PARKWAY NEAR MILE MARKER 59.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTHEASTERN KENTUCKY.
&&
LAT...LON 3791 8317 3775 8332 3776 8333 3778 8334
3780 8337 3780 8338 3781 8339 3782 8343
3784 8346 3785 8349 3799 8339
TIME...MOT...LOC 1918Z 303DEG 31KT 3794 8350
RAYThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 2:04 PM EDT | Special Weather Statement | JKL | Morgan | 26 min |
| Jun 21, 2:16 PM EDT | Special Weather Statement | JKL | Bath, Montgomery | 44 min |
| Jun 21, 2:34 PM EDT | Special Weather Statement | JKL | Powell | 56 min |
| Jun 21, 2:49 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Powell | 56 min |
| Jun 21, 2:56 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Morgan, Rowan | 34 min |
| Jun 21, 2:59 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Martin, Pike | 46 min |
| Jun 21, 3:19 PM EDT | Special Weather Statement | JKL | Morgan | 26 min |
| Jun 21, 3:56 PM EDT | Severe Thunderstorm Warning | JKL | Martin, Pike | 34 min |
| Jun 21, 4:03 PM EDT | Special Weather Statement | JKL | Breathitt | 27 min |
| Jun 21, 4:10 PM EDT | Areal Flood Advisory | JKL | Breathitt, Jackson, Lee, Owsley, Rockcastle | 3 hr |
| Jun 21, 4:19 PM EDT | Special Weather Statement | JKL | Clay, Jackson | 26 min |
| Jun 21, 4:28 PM EDT | Areal Flood Advisory | JKL | Martin, Pike | 2 hr |
| Jun 21, 4:32 PM EDT | Special Weather Statement | JKL | Bell | 28 min |
| Jun 21, 4:41 PM EDT | Severe Thunderstorm Warning | JKL | Bell | 19 min |
| Jun 21, 4:51 PM EDT | Special Weather Statement | JKL | Pike | 24 min |
| Jun 21, 5:02 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Pike | 43 min |
| Jun 21, 5:08 PM EDT | Areal Flood Advisory | JKL | Floyd, Pike | 3 hr |
| Jun 21, 5:13 PM EDT | Areal Flood Advisory | JKL | Breathitt, Estill, Jackson, Lee | 2 hr |
| Jun 21, 5:25 PM EDT | Special Weather Statement | JKL | Laurel | 35 min |
| Jun 21, 5:59 PM EDT | Special Weather Statement | JKL | Bell, Knox | 46 min |
| Jun 21, 6:37 PM EDT | Special Weather Statement | JKL | Knox | 23 min |
| Jun 21, 7:29 PM EDT | Areal Flood Advisory | JKL | Clay | 2 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.